The Cause Appears Redness And Pain In The Injured Area In The Knee?
about 5 days ago I injured my leg, then I thought taking cetirizin continued, so my feet were swollen like odema, then I took amox asmed high school, then I used gentamicin ointment with hydrocortisone, then around the wound appeared redness and pain, at night feels itchy. Why is that a doctor?
Good evening, thanks for the question
Post acute trauma to the skin, the body will respond to prevent further tissue damage which is marked by the appearance of signs of inflammation. Signs of acute inflammation include pain, swelling, redness, and warm palpation. These signs appear due to the release of various inflammatory mediators in the blood in the body's normal response. As the healing period progresses the signs of inflammation will gradually decrease which means the acute period of tissue injury has passed. If the wound is not aggravated by a bacterial infection, the inflammatory reaction will subside spontaneously within 3-7 days. If the wound becomes infected which is marked by an increase in body temperature, pus, and the wound does not heal, the infection needs to be treated with good wound care to control the source of infection and with appropriate antibiotics. Consult with a doctor if the wound does not heal within 7 days for further examination and treatment.
That's all, hope you can help.